# SDR UIEA201000154

- Difficulty date: January 31, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 104,134 hours, 20,886 cycles
- Engine: Ge CF650E2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2020-2040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND BETWEEN BS 2020 AND 2040 AT S-46L IN THE 65B04151-2 FUSELAGE SKIN. THE DENT WAS TRIMMED OUT AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-30-03, FIG 19.  THE 65B04151-2 SKIN PANEL IS MADE FROM 0.063 INCH THICK 2024-T3 CLAD ALUMINUM IAW QQ-A-250/5.  PART 1 OF THIS EO DOCUMENTS THE REPAIR OF THE DENT IAW SRM 53-30-03, FIG 19.  THE REPAIR PART 1 OF THIS EO IS CATEGORY B AND REQUIRES REPETITIVE INSPECTION IAW PART 2 OF THIS EO.
